The Institute of Politics
Bibliographic Data
| ID | 3246740 |
|---|---|
| Authors | Bruce A Williams (University of Virginia, corresponding author), Bruce Williams |
| Year | 1925 |
| Volume | 19 |
| Issue | 4 |
| Pages | 791-800 |
| Publication date | 1925-11-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Political Science Review (JOURNAL) |
| Journal identifiers | ISSN: 0003-0554 • E-ISSN: 1537-5943 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.2307/2939168 |
| OpenAlex | W1988150488, W4237342460 |
| Language | EN |
| Citations received | 3 |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Content (measure theory · Information retrieval · Political science · Politics · American Constitutional Law and Politics · Computer Science · European Political History Analysis · Law · Mathematics · Political Science Research and Education
| Citations per year | 0.08 |
|---|---|
| Citation span | 1974 - 2009 (36) |
| Highly cited | No |